# SDR C2XA99BT113

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 8166241
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4027 - CREW REPORTED SMELL OF SMOKE IN FLIGHT AT FULL CLIMB POWER.  FOUND SMOKE SMELL CAUSED BY PRECOOLER SENSOR INOPERATIVE.  REMOVED AND REPLACED PRECOOLER SENSOR, OPERATIONALLY CHECKED AND TEST FLOWN SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
